Gastroenterology Community
gut pain
About This Community:

Ask questions on Gastroenterology issues: Acid Reflux (GERD), Barretts Esophagus, Colitis, Colon/Bowel Disorders, Crohn's Disease, Diverticulitis/ Diverticulosis, Digestive Disorders and Stomach Pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

gut pain

i was recently diagnosed with gastritis and gastroparesis during my last endoscopy (used to have ulcers). I have IBS-C and have been hospitalized with diverticulitis in the past. The doctor gave me a script for Reglan and walked away.I never took the Reglan, the side effects were too bad.  I went on line to find diets for both but they appear to be conflicting & am in a lot of pain trying to find out what i can eat. Needless to say the IBS has kicked in..big time. I've started going to an alternative  medicine practice trying to get some relief, answers and testing done. Does this sound familiar to anyone.
la37


This discussion is related to gastroparsis?!.
Blank
Avatar f tn
Did the doctor diagnose you with gastroparesis from an endoscopy?  If so, I would ask for a gastric emptying study because I have never heard of gastroparesis being diagnosed from an endoscopy.
Related Discussions
3 Comments Post a Comment
Blank
Avatar f tn
Did the doctor diagnose you with gastroparesis from an endoscopy?  If so, I would ask for a gastric emptying study because I have never heard of gastroparesis being diagnosed from an endoscopy.
Blank
Avatar f tn
yes, i have gastroparesis along with gastritis and ibs-c. the entire digesting system is inflamed, i'm in pain with no real releaf in sight. the meds i was given had too many side effects (reglan) and a muscle relaxer for the ibs, but that would make it worse. hopefully someone out there had a similar problem with a much better answer than i
Blank
Avatar m tn
All drugs can have side effects but the side effects only apply to a very small minority and even then are often very mild. Reglan can be very effective in dealing with gastrparesis as it stimualtes the gut to help food move through the system more quickly. Like most people I tool Reglan with no side effects at all. It sounds to me that your symptoms are worse than any side effect might be. Your doctor is likely to be a highly trained gastroenterologist so why not use his advice rather than asking non medical people here.
You can also get digestive enzymes which will help with digestion and they can be bought from a health food shop.
Good luck.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Digestive Answerers
Avatar m tn
Blank
fntn
MI
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
6543835 tn?1468847635
Blank
cnoevl21
NJ
Avatar m tn
Blank
me_just34
168348 tn?1379360675
Blank
ChitChatNine
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON